The Langevin diffusion as a continuous‐time model of animal movement and habitat selection

Michelot, T., Gloaguen, P., Blackwell, P.G. orcid.org/0000-0002-3141-4914 et al. (1 more author) (2019) The Langevin diffusion as a continuous‐time model of animal movement and habitat selection. Methods in Ecology and Evolution, 10 (11). pp. 1894-1907. ISSN 2041-210X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Authors. This is an author-produced version of a paper subsequently published in Methods in Ecology and Evolution. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: animal movement; continuous time; habitat selection; Langevin diffusion; potential function; resource selection; step selection; utilization distribution
Dates:
  • Accepted: 9 July 2019
  • Published (online): 2 August 2019
  • Published: 4 November 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jan 2020 15:37
Last Modified: 04 Nov 2020 01:39
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/2041-210x.13275
Related URLs:

Share / Export

Statistics